advertisement
Question
Posted by: Vanessa | 2011-12-18

Chronic candidiasis

In 2009 my doctor placed me on antibiotic treatment (Cyclimycin) for 3months to clear up acne which I was struggling with at the time. Since then I have constantly struggled with recurring vaginal and oral thrush infections for which various doctors have prescribed various medicins to treat the symptoms which would disappear for a while and then simply recur again. However this year the symptoms have persisted in spite of medication to control it and I am wondering if there is anything I can do to once and for all take care of this problem? I find that I am constantly constipated, there is a white layer covering the entire top layer of my tongue, I have a terrible taste in my mouth and am always thirsty. The gynae I last saw seems to have gotten the vaginal symptoms under control. Could this be chronic candidiasis and how can I treat it with a more permanent effect? Please help!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Vanessa

I suggest that you consult your doctor for an examination, blood tests and to test you for diabetes. Diabetes is sometimes a cause for recurring Candida infections and will have to be ruled out. When treated for Candida, is your sexual partner also treated? If not, the infection will re-occur, as he will then just reinfect you after sexual intercourse.

You can try using Reuterina Femme, as this is proven to restore the normal bacteria.

Regards




Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement